its been a months since a expreince this pain at first is not to seriuos,but lately it become so painfull,,and i experinces a hairfall to,,im 25 yrsold i want to ask this kind of pain is related to my poor vision or other kind of sickess.,,
Scalp pain (as opposed to a headache) that precedes hair loss is an indicator of alopecia areata, which is an autoimmune condition for which there is no known cure. Many, but not all Alopecians, have this experience of scalp pain prior to losing hair in that spot. I have alopecia, but I never experienced the pain on my scalp first. I know people who have felt that pain, though.
Hair loss and dented finger nails are the only serious side effects, or presentation, of alopecia areata, although having one autoimmune disorder is typically indicative of having other autoimmune disorders, as they tend to cluster. If you are otherwise healthy and you are only experiencing finger nail problems or hair loss, then you are not "sick". You may need to have some counseling, or mental support, as alopecia can be mentally devastating. Patchy hair loss can lead to total loss of hair on the head and the rest of the body, but it cannot hurt you physically.
There is a website called "Alopecia World" that is an amazing support site for people all over the world.
You may want to look into alternative methods to alleviate symptoms, but are not guaranteed to work. Although new research is pointing at these possible root causes: Severe Vitamin D3 deficiency. But if you are deficient, your doctor may only recommend an FDA approved dose of Vitamin D3 (up to 4000 IU). For autoimmune disorders, you can experiment with up to 50,000 IUs per day until your symptoms level off, and then maintain an 8,000 to 10,000 IU dose per day as maintenance. WARNING!!: You MUST take 1,000 mg of Vitamin K2 for every 10,000 IU of Vitamin D3. It is absolutely crucial that K2 is taken with high doses of Vitamin D3, becuase K2 prevents calcium from going into your soft tissue, and redirects it into your bones where it belongs.
It is highly likely that you have a Vitamin D deficiency. Check with a doctor. It is unlikely that your poor vision is associated with the hair loss.
Now, if you are having REALLY BAD headaches, or SUDDEN headaches (not just scalp pain) that coincide with fuzzy vision, then you really need to look into the possibility of high blood pressure, possible strokes or aneurysms, or a tumor. If you just have bad vision requiring glasses, then you are probably fine. Feeling ill may mean you have vitamin deficiency.
And often this vitamin deficiency is due to malabsorption. Many of us with alopecia have malabsorption and low Vitamin D, but we are also commonly low in other vitamins and iron as well. This is because of a gluten sensitivity. Recent studies have proven that SOME (not all) people completely recover from all illness and hair loss after taking gluten out of their diet. It can take up to a year for improvement.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.